Title: The shape of correlation matrices
Authors: Rousseeuw, Peter ×
Molenberghs, Geert #
Issue Date: 1994
Publisher: American Statistical Association
Series Title: American Statistician vol:48 pages:276-279
ISSN: 0003-1305
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
7.pdf Published 737KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science